# SDR ASAA0892463

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 17,185 hours, 6,651 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 17,185 hours, 6,651 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX 9000FT NR 2 ENGINE STARTED SURGING.  N1 RANGED FROM 60% TO IN EXCESS OF 100%.  ENGINE ANTI ICE ON.  PULLED NR 2 ENGINE TO IDLE.  ENGINE OPERATED NORMAL AT IDLE.  ENGINE NR 2 EEC BITE SHOWS FAULT 73 20322.  EEC EXC PAGE SHOWS NR 2 ENGINE N1 AT 106.4% (OVERSPEED) FOR .02 SECONDS.  REFERENCE LOG 6308286 FOR ENGINE REPLACEMENT.
